Previous |  Up |  Next


Title: Asymptotic analysis of a nonlinear partial differential equation in a semicylinder (English)
Author: Rand, Peter
Language: English
Journal: Proceedings of Equadiff 11
Volume: [Part 2] Minisymposia and contributed talks
Issue: 2005
Pages: 377-384
Category: math
MSC: 35B40
MSC: 35J25
MSC: 35J65
Date available: 2009-02-11T17:05:29Z
Last updated: 2012-09-13
Stable URL:


Files Size Format View
Equadiff_11-2005-2_45.pdf 265.8Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo